# SDR DALA2018092105690

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 56,606 hours, 18,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CRACKS AND CORROSION, SECTION 48 JUST ABOVE FWD EDGE OF LEFT APU DOOR. APPROX STA 1870. REMOVED DAMAGE AND CORROSION BY CUTTING OUT AFFECTED SKIN. VISUALLY INSPECTED AND PERFORMED HFEC OF CUTOUT EDGE PER NDTSPM 51-00-19, NO DEFECTS NOTED. FABRICATED FILLER AND DOUBLER. ACCOMPLISHED OPEN HOLE HFEC INSPECTION OF ALL FASTNER HOLES IN FIG 1 OF PRI 571625-14 REV O PER NDT PART 6 51-00-16-00, NO CRACKS NOTED. THE REPAIR WILL BE ACCOMPLISHED ON A NON-ROUTINE AND DOOR WILL BE REINSTALLED. JOB COMPLETE.
